Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 55, NWS Atlanta, GA

April 3, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2024, 4:11 AM EDT for 4 counties in Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2024, 4:11 AM EDT (08:11 UTC)
Expired
Apr 3, 2024, 4:29 AM EDT
In force
18 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:00 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS52 KFFC 030811
SVRFFC
GAC141-265-301-317-030900-
/O.NEW.KFFC.SV.W.0055.240403T0811Z-240403T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
411 AM EDT Wed Apr 3 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Warren County in east central Georgia...
  North central Hancock County in east central Georgia...
  Taliaferro County in east central Georgia...
  Southeastern Wilkes County in east central Georgia...

* Until 500 AM EDT.

* At 411 AM EDT, a severe thunderstorm was located over Aonia, or
  near Washington, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Washington, Crawfordville, Norwood, Sharon, Camak, Springfield,
  Ficklin, Cadley, Lundberg, Metasville, Holliday Park, Aonia,
  Powelton, Barnett, Rocky Creek Fire Dept., Mesena, Raytown,
  Alexander Stephens Park, and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 800 AM EDT for east central
Georgia.

&&

LAT...LON 3364 8248 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8262
      3362 8263 3361 8265 3346 8259 3343 8257
      3341 8304 3368 8284 3378 8257
TIME...MOT...LOC 0811Z 243DEG 57KT 3370 8265 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
799 
WWUS52 KFFC 030829
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
429 AM EDT Wed Apr 3 2024

GAC141-265-301-317-030839-
/O.CAN.KFFC.SV.W.0055.000000T0000Z-240403T0900Z/
Warren GA-Hancock GA-Taliaferro GA-Wilkes GA-
429 AM EDT Wed Apr 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...NORTH
CENTRAL HANCOCK...TALIAFERRO AND SOUTHEASTERN WILKES COUNTIES IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM EDT for east central
Georgia.

&&

LAT...LON 3364 8248 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8262
      3362 8263 3361 8265 3346 8259 3343 8257
      3341 8304 3368 8284 3378 8257
TIME...MOT...LOC 0829Z 243DEG 57KT 3384 8233 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:45 AM EDT, 26 minutes earlier.

Area forecast discussion, Apr 3, 3:45 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
345 AM EDT Wed Apr 3 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Thursday Night/Early Friday Morning)
Issued at 342 AM EDT Wed Apr 3 2024

Cold front is currently moving through portions of NW GA early this
morning. The front was earlier denoted by the back edge of the
precipitation shield, but still slowly moving through far NW GA.
Ahead of the front, a widespread area of showers and thunderstorms
continues to move through portions of central Georgia. The back edge
of the precipitation should clear the far SE CWA around or just
before 12Z this morning.

Convection ahead of the front has begun to organize a bit better in
the last hour or so. Will continue having to monitor the activity
for severe thunderstorms until it clears the CWA. Good surge of
dewpoints ahead of the front has allowed for surface instability to
linger into the overnight hours. In addition, the mid level lapse
rates remain steep with good shear still available within the warm
sector. The low level jet is also progged to strengthen overnight as
the activity approaches the GA/SC border. The main severe weather
hazards will be damaging wind gusts, large hail and brief tornadoes.
With the transition of the convection from more of a line to a
widespread area, locally heavy rainfall has also become a concern.
Where storms repeatedly move this morning, localized flooding will
be possible.

A strong mid level disturbance will move through northern GA today.
This feature could help provide just enough lift for isold/sct shra
right along the GA/NC/TN border. Will have to monitor a little
further southward, but chances are too small to mention. However,
the feature will likely lend to some sct-bkn cu this afternoon. Will
also have to watch a secondary mid level disturbance that moves
through Thursday into Thursday night. This system could end up
squeezing out any moisture in the atmos. Temps in the highest
elevations of the NE mtns could be cold enough for a rasn mix, but
in the lower elevations, all rain is expected. Precip chances remain
20 to 25 percent at most at this time.

Speaking of the temperatures, a much colder airmass will settle
across the CWA through Friday morning. Min T values overnight will
average around 2 to 5 degrees below normal while Thu Night/Fri Morn
MinT values will average 5 to 10 degrees below normal. Not confident
enough to issue any frost headlines for tonight at this time. For
now, winds remain elevated enough for some mixing and clouds will
likely in place across areas that dip into the middle 30s
tonight/early Friday morning. MinT values could end up being a few
degrees warmer than currently forecast. Winds remain elevated for
Thu night/Fri morning also. Cloud cover is also expected to be an
issue. Cold air advection alone could however produce temps in the
lower to middle 30s across far NE portions of the state...but again
values could end up being higher than currently forecast.

NListemaa

&&

.LONG TERM...
(Friday Afternoon through Tuesday)
Issued at 342 AM EDT Wed Apr 3 2024

The forecast will remain mostly dry NW flow aloft should remain in
place through the latter half of the weekend before going zonal.
Slight ridging aloft could build by the middle of the week. At the
surface, high pressure ridge will be situated just to the west of
the CWA through the weekend but slowly drift eastward through the
weekend. Ridging should move offshore by late Sunday/early Monday.
Southerly flow off of the GOMEX will slowly start the moisture
return by the early part of next week.

The potential for frost and temperatures into the middle 30s will
continue into Sunday morning, especially for the northern half of
the CWA.

NListemaa

&&

.AVIATION...
(06Z TAFS)
Issued at 132 AM EDT Wed Apr 3 2024

Line of shra/tsra should clear ATL between 07-08Z. Some lingering
shra possible through around 09-10Z. Some patchy IFR cigs are
possible and could go bkn for a brief period of time, but
confidence is low. Clouds should begin to break by late
morning,early afternoon. Winds will turn more westerly behind the
line and become gusty.

//ATL Confidence...06Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  42  58  38 /  10  10   0   0
Atlanta         61  43  58  39 /  10  10   0   0
Blairsville     55  36  48  32 /  30  20  20   0
Cartersville    61  39  56  35 /  20  10   0   0
Columbus        67  45  66  42 /  10   0   0   0
Gainesville     60  42  55  38 /  20  10   0   0
Macon           68  44  65  41 /  20   0   0   0
Rome            62  42  57  36 /  30  10   0   0
Peachtree City  63  42  61  38 /  10  10   0   0
Vidalia         72  48  67  45 /  60   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...NListemaa
Hazardous weather outlook, Apr 2, 8:16 PM EDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
816 PM EDT Tue Apr 2 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
816 PM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Tornado Watch is in effect for much of northwest and west
Georgia through 3 AM EDT. Showers and thunderstorms will increase
into the overnight hours, some of which are expected to become
severe. Damaging wind gusts, tornadoes, and large hail are
possible through early Wednesday morning before ending from west
to east.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Areas of frost are possible across portions of north Georgia
Thursday, Friday and Saturday mornings. The potential for frost is
highest north of the Interstate 20 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for tonight. Please relay any
information about observed severe weather to the NWS.

In the hours before

Special weather statement, Apr 3, 2:12 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 AM EDT Wed Apr 3 2024

GAZ046>048-057-030700-
Walton GA-Rockdale GA-Newton GA-Henry GA-
212 AM EDT Wed Apr 3 2024

...A strong thunderstorm will impact portions of southeastern
Rockdale, central Henry, southwestern Walton and Newton Counties
through 300 AM EDT...

At 212 AM EDT, a strong thunderstorm was over McDonough, moving
northeast at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Conyers, Covington, Social Circle, Oxford, Porterdale,
Newborn, Mansfield, Georgia International Horse Park, Blacksville,
Ola, Magnet, Almon, Starrsville, Brick Store, Gum Creek, Flippen,
Kelleytown, Oak Hill, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 300 AM EDT for north central
Georgia.

&&

LAT...LON 3338 8419 3345 8423 3374 8387 3367 8372
      3352 8369
TIME...MOT...LOC 0612Z 237DEG 43KT 3345 8413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 3, 2:15 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 AM EDT Wed Apr 3 2024

GAZ054>057-067-068-070-030700-
Fayette GA-Lamar GA-Clayton GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
215 AM EDT Wed Apr 3 2024

...A strong thunderstorm will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, northern Pike,
southwestern Henry, southern Clayton and northwestern Lamar Counties
through 300 AM EDT...

At 215 AM EDT, a strong thunderstorm was near Imlac, or near
Greenville, moving northeast at 65 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Greenville, Hampton, Brooks, Williamson, Orchard
Hill, Woolsey, Sunny Side, Gay, East Griffin, Concord, Hilltop,
Walker Mill, Hollonville, Rover, Highland Mills, Towalaga,
Experiment, and Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 300 AM EDT for north central
and west central Georgia.

&&

LAT...LON 3322 8457 3322 8451 3328 8450 3341 8434
      3330 8415 3318 8412 3296 8469 3307 8476
TIME...MOT...LOC 0615Z 239DEG 55KT 3305 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 3, 3:17 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 AM EDT Wed Apr 3 2024

GAZ080-091>095-102>105-030745-
Macon GA-Schley GA-Peach GA-Stewart GA-Dooly GA-Taylor GA-Sumter GA-
Marion GA-Houston GA-Webster GA-
317 AM EDT Wed Apr 3 2024

...Strong thunderstorms will impact portions of Macon, southern
Marion, northwestern Dooly, southeastern Stewart, Webster,
southeastern Peach, southwestern Houston, Schley, Sumter and south
central Taylor Counties through 345 AM EDT...

At 317 AM EDT, a line of strong thunderstorms was along a line
extending from Rupert to near Brooklyn to near Sanford, and moving
east at 55 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Perry, Lumpkin, Ellaville, Oglethorpe, Preston, Montezuma,
Richland, Marshallville, Plains, Byromville, Ideal, Andersonville,
Dooling, Weston, Sumter, Putnam, Seminole, Houston Lake, and New Era.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and west central Georgia.

&&

LAT...LON 3197 8444 3192 8446 3192 8491 3195 8496
      3197 8495 3198 8497 3246 8426 3253 8361
      3218 8390 3191 8421 3192 8434 3187 8434
TIME...MOT...LOC 0717Z 260DEG 48KT 3243 8426 3215 8466 3192 8500

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 3, 3:36 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Wed Apr 3 2024

GAZ060-061-072-073-082>084-030815-
Wilkinson GA-Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-
Twiggs GA-
336 AM EDT Wed Apr 3 2024

...A strong thunderstorm will impact portions of northwestern
Wilkinson, Baldwin, central Bibb, north central Twiggs, south central
Putnam, west central Hancock and eastern Jones Counties through 415
AM EDT...

At 336 AM EDT, a strong thunderstorm was over Postell, or near Gray,
moving northeast at 65 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Milledgeville, Gray, Gordon, Ivey, McIntyre, Payne, Payne
City, Midway-Hardwick, Meriwether, Postell, Bradley, Allenwood,
Mountain Springs, Griswoldville, Plant Harlee Branch, Wesleyan,
Hardwick, Browns Crossing, and Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and east central Georgia.

&&

LAT...LON 3277 8381 3316 8347 3328 8314 3286 8320
TIME...MOT...LOC 0736Z 243DEG 57KT 3291 8355

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 3, 3:47 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 AM EDT Wed Apr 3 2024

GAZ083-092>096-102>107-030815-
Macon GA-Schley GA-Peach GA-Stewart GA-Crisp GA-Dooly GA-Sumter GA-
Houston GA-Bleckley GA-Webster GA-Twiggs GA-Pulaski GA-
347 AM EDT Wed Apr 3 2024

...Strong thunderstorms will impact portions of Macon, northwestern
Pulaski, southern Twiggs, Dooly, central Bleckley, southeastern
Stewart, southern Webster, southeastern Peach, Houston, southeastern
Schley, Sumter and northwestern Crisp Counties through 415 AM EDT...

At 346 AM EDT, a line of strong thunderstorms was along a line
extending from near Miami Valley to near Ellaville to near Troutman,
and moving east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Perry, Cochran, Hawkinsville, Vienna, Ellaville,
Oglethorpe, Preston, Warner Robins, Unadilla, Montezuma,
Marshallville, Plains, Byromville, Pinehurst, Leslie, Andersonville,
Lilly, De Soto, and Dooling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and west central Georgia.

&&

LAT...LON 3197 8444 3192 8446 3192 8474 3219 8436
      3254 8381 3255 8321 3252 8319 3191 8393
      3192 8434 3187 8434
TIME...MOT...LOC 0746Z 263DEG 44KT 3251 8381 3220 8429 3191 8471

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 3, 3:47 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 AM EDT Wed Apr 3 2024

GAZ083-092>096-103>109-030830-
Peach GA-Crisp GA-Wilcox GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-
Schley GA-Dooly GA-Sumter GA-Houston GA-Bleckley GA-Webster GA-
347 AM EDT Wed Apr 3 2024

...A strong thunderstorm will impact portions of northwestern Dodge,
Houston, Sumter, Crisp, central Macon, Pulaski, south central Twiggs,
western Wilcox, Dooly, Bleckley, southeastern Webster, south central
Peach and southeastern Schley Counties through 430 AM EDT...

At 347 AM EDT, a strong thunderstorm was near Ellaville, moving
northeast at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Perry, Cordele, Cochran, Hawkinsville, Vienna, Oglethorpe,
Unadilla, Montezuma, Marshallville, Rochelle, Plains, Arabi,
Byromville, Pineview, Pinehurst, Leslie, Pitts, Andersonville, and
Lilly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and west central Georgia.

&&

LAT...LON 3182 8385 3184 8386 3185 8394 3191 8392
      3192 8434 3189 8434 3190 8437 3197 8444
      3192 8446 3194 8462 3249 8388 3252 8320
      3185 8349 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 0747Z 243DEG 44KT 3223 8425

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:46 PM EDTSpecial Weather StatementFFCCoweta, Heard44 min
Apr 2, 10:56 PM EDTSpecial Weather StatementFFCCatoosa, Dade49 min
Apr 2, 11:49 PM EDTSpecial Weather StatementFFCRockdale, Walton41 min
Apr 2, 11:52 PM EDTTornado WarningFFCRockdale20 min
Apr 3, 12:01 AM EDTTornado Warning Tornado observedFFCNewton, Rockdale, Walton26 min
Apr 3, 12:10 AM EDTSevere Thunderstorm WarningFFCNewton, Walton18 min
Apr 3, 12:21 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Morgan, Oconee, Oglethorpe and 1 more39 min
Apr 3, 12:41 AM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe49 min
Apr 3, 12:55 AM EDTSpecial Weather StatementFFCHeard50 min
Apr 3, 1:14 AM EDTSpecial Weather StatementFFCClayton, Coweta, Douglas, Fayette, Fulton46 min
Apr 3, 1:17 AM EDTFlash Flood WarningFFCClayton, DeKalb, Douglas, Fayette, Fulton, Gwinnett and 4 more6 hr
Apr 3, 1:19 AM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Apr 3, 1:28 AM EDTSpecial Weather StatementFFCMeriwether, Troup47 min
Apr 3, 2:03 AM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot, Upson42 min
Apr 3, 2:12 AM EDTSpecial Weather StatementFFCHenry, Newton48 min
Apr 3, 2:15 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding45 min
Apr 3, 2:28 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton47 min
Apr 3, 2:48 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe42 min
Apr 3, 2:50 AM EDTSevere Thunderstorm WarningFFCBibb, Chattahoochee, Crawford, Houston, Macon, Marion and 3 more40 min
Apr 3, 3:01 AM EDTTornado WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes44 min
Apr 3, 3:17 AM EDTSpecial Weather StatementFFCMacon, Schley, Sumter, Webster28 min
Apr 3, 3:25 AM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Macon, Peach and 3 more50 min
Apr 3, 3:28 AM EDTTornado WarningFFCWilkes29 min
Apr 3, 3:36 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones39 min
Apr 3, 3:39 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes34 min
Apr 3, 3:42 AM EDTTornado WarningFFCHouston, Laurens, Peach, Twiggs, Wilkinson34 min
Apr 3, 3:47 AM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more43 min
Apr 3, 3:47 AM EDTSpecial Weather StatementFFCBleckley, Dooly, Houston, Macon, Sumter, Webster28 min
Apr 3, 3:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson26 min
Apr 3, 4:20 AM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson40 min
Apr 3, 4:29 AM EDTSpecial Weather StatementFFCWashington31 min
Apr 3, 4:44 AM EDTTornado WarningFFCCrisp, Dooly, Sumter24 min
Apr 3, 5:02 AM EDTSpecial Weather StatementFFCJohnson28 min
Apr 3, 5:06 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox39 min
Apr 3, 5:34 AM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen26 min
Apr 3, 5:52 AM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler23 min
Apr 3, 6:23 AM EDTTornado WarningFFCTelfair, Wheeler26 min
Apr 3, 7:46 AM EDTSpecial Weather StatementFFCToombs29 min
Apr 3, 7:51 AM EDTSpecial Weather StatementFFCTelfair24 min
Apr 3, 8:03 AM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler27 min
Apr 3, 8:22 AM EDTSpecial Weather StatementFFCJefferson23 min
Apr 3, 8:22 AM EDTSpecial Weather StatementFFCJefferson38 min
Apr 3, 11:58 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs45 hr
Apr 3, 4:52 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding9 hr
Apr 3, 7:05 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding12 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.